MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE G7M GAS ANALYZER MODULE; ANALYZER, GAS, HALOTHANE, GASEOUS-PHASE (ANESTHETIC CONC.)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE G7M GAS ANALYZER MODULE; ANALYZER, GAS, HALOTHANE, GASEOUS-PHASE (ANESTHETIC CONC.)
Model Number INTELLIVUE G7M ANESTHESIA GAS MODULE
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the biomed was performing preventative maintenance and identified the o2 level is constantly reading low.The device was not in use on a patient at the time of the event, there was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned and analysis was performed by bench repair personnel.Comprehensive functional and performance testing was conducted.The device underwent final test verification and successfully passed all required tests.Measurement accuracy was evaluated using ambient air as well as mixed test gases.No discrepancies or measurement inaccuracies were observed during testing.All readings were within specified performance limits.The results of the analysis were that the device met all applicable specifications and performance criteria during analysis.No fault condition related to the reported low o2 readings could be reproduced or confirmed.The device was returned to the customer.

Brand Name
INTELLIVUE G7M GAS ANALYZER MODULE
Common Device Name
ANALYZER, GAS, HALOTHANE, GASEOUS-PHASE (ANESTHETIC CONC.)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23368975
Report Number9610816-2025-000993
Device Sequence Number18624863
Product Code CBS
UDI-Device Identifier00884838051492
UDI-Public(01)00884838051492
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE G7M ANESTHESIA GAS MODULE
Device Catalogue Number866173
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown